MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitive troponin-i result for a patient sample.The following data was provided (customer¿s reference range 0-35 pg/ml): initial result = 101 pg/ml, repeat result on another architect = 3.5 pg/ml.Istat result = 3.5 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information in sections d10 - concomitant product and h4 - device mfg date.The field service representative (fsr) inspected the instrument and observed that the arc sens lvl trg was cracked, which was replaced and resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.An instrument service history review for (b)(6) revealed no additional service ticket associated with discrepant or erratic patient results.A review of complaint and trending data for the architect i2000sr did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the arc sens lvl trg did not identify an increase in complaint activity.The device history record was reviewed, and no non-conformances or potential non-conformances were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect i2000sr, serial number (b)(6), or the arc sens lvl trg was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21525951
Report Number3016438761-2025-00136
Device Sequence Number9619067
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public(01)00380740107222
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC SENS LVL TRG, 08C94-66, UNKNOWN; ARC TROPONIN HS RGT 500, 02R98-35, (B)(6); ARC TROPONIN HS RGT 500, 02R98-35, (B)(6)
Patient SexUnknown